# SDR UALA2013041702626

- Difficulty date: April 17, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 86,343 hours, 13,707 cycles
- Engine: Pwa PW4060
- System (JASC): 2140 · Heating System
- Part: Cable
- Condition: Loose
- Location: Reheater
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

CABIN TEMP TOO HOT & UNCONTROLLABLE.  FOUND RESTRAINT CABLES LOOSE ON ELBOW AT REHEATER.  TIGHTEN AND SECURED HARDWARE ON RESTRAINT CABLE.  OPERATED PACKS AND LEAK CHECK ALL INDICATIONS NORMAL, NO LEAK NOTED.
